# SDR CALA2017082502892

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 22,356 hours, 7,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 3 OVERHEAD EMERGENCY LIGHTS ON RIGHT SIDE INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECKED GOOD IAW MM 33-51-06.
